Interior points of the completely positive cone.

Share/Save/Bookmark

Dür, Mirjam and Still, Georg (2008) Interior points of the completely positive cone. Electronic Journal of Linear Algebra, 17 . pp. 48-53. ISSN 1081-3810

open access
[img]
Preview
PDF
91kB
Abstract:A matrix A is called completely positive if it can be decomposed as A = BB^T with an entrywise nonnegative matrix B. The set of all such matrices is a convex cone. We provide a characterization of the interior of this cone as well as of its dual.
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/81550
Official URL:http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol17_pp48-53.pdf
Publisher URL:http://www.math.technion.ac.il/iic/ela/Home.html
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page